Endomorphisms which preserve orbits of free metabelian Leibniz algebras

Adiyaman Taş T., Özkurt Z.

Communications in Algebra, vol.52, no.2, pp.566-571, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 2
  • Publication Date: 2024
  • Doi Number: 10.1080/00927872.2023.2245888
  • Journal Name: Communications in Algebra
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.566-571
  • Keywords: Automorphism, free metabelian Leibniz algebras, orbit, test element
  • Çukurova University Affiliated: Yes


Let M be the free metabelian Leibniz algebra of rank two over a field K of characteristic 0. In this article, we show that an endomorphism of M which preserves the orbit of a nontrivial certain kind of element (Formula presented.) is an automorphism. Additionally, we give some test elements.